# SDR CAL950916

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Condition: Leaking
- Location: Nr 1 Grd Spoiler
- Part time: 15,524 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0244 - THE A-HYDRAULIC SYSTEM WAS LOST AFTER LANDING AT EWR.  THE PUMPS WERE FEATHERED WITHIN ONE MINUTE OF LOW PRESSURE LIGHT ILLUMINATION.  MAINTENANCE FOUND THE NR 1 GROUND SPOILER ACTUATOR LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 27-62-101, PAGE 401.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  (X)
